Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The subgroup composed of the substitutions which omit a letter of a transitive group


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 27 (1925), 137-145
MSC: Primary 20B05
MathSciNet review: 1501303
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B05

Retrieve articles in all journals with MSC: 20B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501303-8
Article copyright: © Copyright 1925 American Mathematical Society